# SDR RYNA2009013100003

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 51,961 hours, 33,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FORWARD CARGO DOOR LIGHT ON AFTER TAKEOFF.  FUNCTIONALLY CHECKED CARGO DOOR PROXIMITY SWITCH AS PER AMM 52-70-02.  OPS CHECK NORMAL.
